# SDR AALA20010091

- Difficulty date: January 15, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 25 LEFT CUT INTO STATION 471.  AIRCRAFT DAMAGED BY GROUND EQUIPMENT.  SPLICED IN NEW SECTION OF STRINGER 25 LEFT AT STATION 471 PER SRM 53-10-3.  (M)
